# SDR ASOA2015051412847

- Difficulty date: May 2, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R HAS EXFOLIATION CORROSION ON FLANGES BETWEEN FS 319.70 AND FS 349.00.  REMOVED STR 20R SEGMENT BETWEEN FS 319.70 AND FS 349.00 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  PICKED UP ALL ATTACHING HOLES IN STR 20R, REF SRM 51-40-11-001-001 & DWG SH670-32420.  INSTALLED STR 20R BETWEEN FS 319 AND FS 349 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-32420.
